going back on minox...is it risky?? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default going back on minox...is it risky??

    hi all i quit minox last november when i was using it solely for my temples and frontal hairline. anyway i still stuck with the propecia but i think the minox did give me a few new hairs and my hairline is getting a bit thinner, but how do i know this is from the stopping the minox?? could be just the progression of baldness as it is...anyway what im asking is if i do go back on the regaine foam will i have a massive shed on it even though im just using it for temples and hairline.

    does anyone know if its a risk at all going back on it seen as my hairline isnt getting any better, btw i am aware that rogaine is not proven for the hairline but its got to be better than doing nothing.

    anyways, thanks in advance,

  2. #2
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    593

    Default

    What made you quit it in the first place? I am debating whether to give it a try again as well.

  3. #3
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default

    Quote Originally Posted by Breaking Bald View Post
    What made you quit it in the first place? I am debating whether to give it a try again as well.
    was just reading your own thread there, so it was the sides that caused you to quit?? are u using it in the crown or temple area?? i quit mine basically ecause i was very sceptical of what "gain " i was making, i just didnt see it. i was using it for a year before i quit it but now seeing my hairline creep back im between a rock and a hard place if i go back on it, it could result in a big shed and could cause untold damage to my hairline.

  4. #4
    Senior Member Breaking Bald's Avatar
    Join Date
    Aug 2012
    Location
    At wits end...
    Posts
    593

    Default

    Well the problem is, that you should have maybe stuck it for a little longer. It might have been helping to keep your hair strong.

    I was using it on the crown, so I'm thinking of trying it again. I didn't use it for long at all. It is a tough situation man, I can't really advise. But because I've started buzzing my head, I suppose the sheds won't really bother me. But I'm not really convinced on how effective minox can actually be.

  5. #5
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default

    well you have to use it for at least six months aparently if you want to see results, its just id get away with what i have now, but im obviously trying to better it ya know, i knw i should have stayed on it once i started but ti didnt want to spend money on something i thought wasnt working.

  6. #6
    Member
    Join Date
    Dec 2012
    Posts
    50

    Default

    any treatment takes 6 months to start noticing results IMO.

  7. #7
    Senior Member
    Join Date
    Oct 2012
    Posts
    256

    Default

    I used rogaine for 7 months then quit when i started on fin...got a huge shed from quitting rogaine within 3 months my hair was a lot thinner...so now I am back on rogaine...been using it once a day for almost 3 months now...still dealing with the shedding and yes going back on it made my hair even thinner, but im really hoping it improves my hair in the long run..wish I could tell you it helped or didnt help, but im now back in that "waiting for results" phase

    im not expecting to see results until at least a full year...so 9 months to go. I am on fin though, so that is bolstering my expectations a bit

Similar Threads

  1. Stopped minox for six months, will I get back to where I was if I resume?
    By Assemblage23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 09-19-2012, 09:04 AM
  2. Is it risky to delay Propecia in favor of Rogaine
    By nm825 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-17-2011, 06:02 PM
  3. Is it risky to delay Procepia in favor of Rogaine
    By nm825 in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 08-17-2011, 05:44 PM
  4. Is it risky to delay Propecia in favor of Rogaine
    By nm825 in forum Hair Loss Treatments
    Replies: 2
    Last Post: 08-16-2011, 03:56 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Cenforce 100 : ED Tablet For Men
05-07-2021 04:25 AM
Last Post By david kane
Yesterday 08:43 AM
Fildena Piils | Sildenafil Citrate | Fildena.us
Yesterday 04:17 AM
Last Post By fildenaus
Yesterday 04:17 AM
We're LIVE! The Bald Truth
07-23-2021 03:18 PM
Last Post By JoeTillman
07-23-2021 03:18 PM
I see bald people...
07-19-2018 02:06 PM
Last Post By scarremorse
07-23-2021 10:02 AM
Scar Grafting with Dr Cole
06-21-2012 02:00 PM
Last Post By scarremorse
07-23-2021 08:31 AM